Journal d’Analyse Mathematique

, Volume 55, Issue 1, pp 96–116 | Cite as

Sharpened forms of the Grunsky inequalities

  • P. L. Duren
  • M. M. Schiffer


Univalent Function Outer Radius Boundary Variation Quadratic Differential Complementary Pair 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. L. Duren,Univalent Functions, Springer-Verlag, Heidelberg and New York, 1983.MATHGoogle Scholar
  2. 2.
    P. L. Duren and M. M. Schiffer,Grunsky inequalities for univalent functions with prescribed Hayman index, Pacific J. Math.131 (1988), 105–117.MATHMathSciNetGoogle Scholar
  3. 3.
    P. L. Duren and M. M. Schiffer,Univalent functions which map onto regions of given transfinite diameter, Trans. Am. Math. Soc., to appear.Google Scholar
  4. 4.
    G. M. Goluzin,Geometric Theory of Functions of a Complex Variable, Moscow, 1952; German translation, Deutscher Verlag, Berlin, 1957; 2nd ed., Moscow, 1966; English translation, Am. Math. Soc., 1969.Google Scholar
  5. 5.
    H. Grunsky,Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z.45 (1939), 29–61.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    E. Hille,Analytic Function Theory, Vol. II, Ginn and Co., Boston, 1962; 2nd ed., Chelsea Publ. Co., New York, 1987.MATHGoogle Scholar
  7. 7.
    J. A. Hummel,Inequalities of Grunsky type for Aharonov pairs, J. Analyse Math.25 (1972), 217–257.MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    E. Jahnke, F. Emde and F. Lösch,Tables of Higher Functions, 6th ed., B. G. Teubner, Stuttgart; McGraw-Hill, New York-Toronto-London, 1960.MATHGoogle Scholar
  9. 9.
    R. Kühnau,über die schlichte konforme Abbildung auf nichtüberlappende Gebiete, Math. Nachr.36 (1968), 61–71.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    R. Kühnau,über zwei Klassen schlichter konformer Abbildungen, Math. Nachr.49 (1971), 173–185.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    M. M. Schiffer,A method of variation within the family of simple functions, Proc. London Math. Soc.44 (1938), 432–449.MATHCrossRefGoogle Scholar
  12. 12.
    M. M. Schiffer,Faber polynomials in the theory of univalent functions, Bull. Am. Math. Soc.54 (1948), 503–517.MATHMathSciNetGoogle Scholar
  13. 13.
    M. M. Schiffer,Fredholm eigenvalues and Grunsky matrices, Ann. Polon. Math.39 (1981), 149–164.MathSciNetGoogle Scholar
  14. 14.
    I. Schur,Ein Satz über quadratische Formen mit komplexen Koeffizienten, Am. J. Math.67 (1945), 472–480.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    W. Wolibner,Sur certaines conditions nécessaires et suffisantes pour qu’une fonction analytique soit univalente, Colloq. Math.2 (1949–1951), 249–253.MathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1990

Authors and Affiliations

  • P. L. Duren
    • 1
  • M. M. Schiffer
    • 2
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA
  2. 2.Department of MathematicsStanford UniversityStanfordUSA

Personalised recommendations